IEEE - Institute of Electrical and Electronics Engineers, Inc. - Exponential Sums From Half Quadratic Forms and Their Applications

Author(s): Wenbing Chen ; Jinquan Luo ; Yuansheng Tang
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2015
Volume: 61
Page(s): 5,331 - 5,341
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2015.2456907
Regular:

In this paper, we consider a class of exponential sums from some half quadratic binomials. The exponential sums are proven to be eleven-valued with maximal magnitude (1/2(q - √q)) except for... View More

Advertisement